# SDR AALA20020615

- Difficulty date: May 3, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, L1 EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED L1 EMERGENCY EXIT LIGHT CONTACTS AND RELAMPED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
